Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thegoodlife

red marks after accutane, treatment advice

Recommended Posts

Posted

Hello,

I am wrapping up a 5 month treatment of Accutane, now entering my final 4 weeks on the horrible stuff.

It has worked great as far as getting rid of the acne, but of course it has left me with a ton of red and purple marks all over my chest, back, upper arms, shoulders, and stomache (luckily I did not have any acne on my face, weird I know).

I have been researching this board for about and hour now and from what I gather most if not all of these marks should fade with time (up to 2 years).

I am trying to figure out what I can do/use to help aid in the healing process but I am very confused. It seems that I need to be extra careful of what I put on my skin for the next year due to my accutane treatment, so I would appreciate some help in this area.

Also, I was told that it is really hard for your skin to heal while on accutane, but when you come off the red/purple marks start to heal up rapidly, any truth to this?

Share this post


Link to post
Share on other sites
Posted
Hello,

I am wrapping up a 5 month treatment of Accutane, now entering my final 4 weeks on the horrible stuff.

It has worked great as far as getting rid of the acne, but of course it has left me with a ton of red and purple marks all over my chest, back, upper arms, shoulders, and stomache (luckily I did not have any acne on my face, weird I know).

I have been researching this board for about and hour now and from what I gather most if not all of these marks should fade with time (up to 2 years).

I am trying to figure out what I can do/use to help aid in the healing process but I am very confused. It seems that I need to be extra careful of what I put on my skin for the next year due to my accutane treatment, so I would appreciate some help in this area.

Also, I was told that it is really hard for your skin to heal while on accutane, but when you come off the red/purple marks start to heal up rapidly, any truth to this?

Heyy ii alsO havve tha same questiiOn i was on Roaccutane for 4 mOnthzZ and finished my last course 2 weeks agO... I have plenty red marks left Ova just On my cheeks T-zOne and evrythiing is clear xcept 4 my cheeks damm iitt [!!] and am alsO wOnderiing how long its gunna take for them 2 dissapear and if roaccutane helps the process speed up .. [??] any type of info really helpful... here are sum pics of my red mark thingiies does anyone else have this type of skinn ?..

picture080hd0.jpgpicture083ty6.jpgpicture096ol7.jpgpicture092vw5.jpg

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×